Arkiv för Matematik

  • Ark. Mat.
  • Volume 38, Number 2 (2000), 399-409.

A generalization of Bochner's extension theorem and its application

Mitsuru Sugimoto and Motoo Uchida

Full-text: Open access

Note

This work was supported by the Grant-In-Aid for the Sciences of the Sumitomo Foundation.

Article information

Source
Ark. Mat., Volume 38, Number 2 (2000), 399-409.

Dates
Received: 12 February 1999
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485898693

Digital Object Identifier
doi:10.1007/BF02384327

Mathematical Reviews number (MathSciNet)
MR1785409

Zentralblatt MATH identifier
1021.35022

Rights
2000 © Institut Mittag-Leffler

Citation

Sugimoto, Mitsuru; Uchida, Motoo. A generalization of Bochner's extension theorem and its application. Ark. Mat. 38 (2000), no. 2, 399--409. doi:10.1007/BF02384327. https://projecteuclid.org/euclid.afm/1485898693


Export citation

References

  • [BL] Bergh, J. and Löfström, J., Interpolation Spaces, Springer-Verlag, Berlin-New York, 1976.
  • [B] Bochner, S., Weak solutions of linear partial differential equations, J. Math. Pures Appl. 35 (1956), 193–202.
  • [EP] Eells, J. and Polking, J. C., Removable singularities of harmonic maps, Indiana Univ. Math. J. 33, (1984), 859–871.
  • [HP] Harvey, R., and Polking, J. C., Removable singularities of solutions of linear partial differential equations, Acta Math., 125 (1970), 39–56.
  • [P] Polking, J. C., A survey of removable singularities, in Seminar on Nonlinear Partial Differential Equations (Chern, S. S., ed.), Math. Sci. Res. Inst. Publ., 2, pp. 261–292, Springer-Verlag, Berlin-Heidelberg-New York, 1984.
  • [T] Taylor, M. E., Pseudodifferential Operators, Princeton Univ. Press, Princeton, N. J., 1981.